# SDR 96ZZZX14

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8270A
- Make and model: Doug DC-9-32
- Aircraft serial: 47037
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Misrigged
- Location: Pedestal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTION FOUND FUEL SHUT-OFF AND THROTTLE CONTROLS MISRIGGED.
